Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2392
Title: Efficient detection of periodic orbits in chaotic systems by stabilizing transformations
Authors: Crofts, J.J.
Davidchack, Ruslan L.
First Published: 2006
Citation: SIAM Journal on Scientific Computing, 2006, 28 (4), pp.1275-1288
DOI Link: 10.1137/050623401
ISSN: 1064-8275
Links: http://hdl.handle.net/2381/2392
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.